# SDR UALA2010091003351

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 40,834 hours, 16,376 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT PACK OVERHEAT. RTFL  DUE TO OVERHEAT FAULTS ON RIGHT PACK NEED TO REPLACE 10HA2.  REPLACED 10HA2 BLEED PRESSURE REGULATOR VALVE SOLENOID.  REPLACED EXHAUST OUTLET DOOR ASSY AND DOOR ACTUATOR (P/N 762A0000-04), OPS CHECKED GOOD, PACK TEMP CONTROL SYSTEM TESTED GOOD.  STILL NEED TO REPLACE LT PACK CONTROLLER AND ACCOMPLISH HIGH POWER AFTER INSTALLATION.  REPLACED PACK CONTROLLER, OPS CHECKS OK.  STILL NEED TO REPLACE 10HA1 AND PERFORM HIGH POWER RUN TO VERIFY BOTH BLEED AIR SYS AND BOTH PACKS ARE OPERATIONAL.  REPLACED 10HA1.  ACCOMPLISHED HIGH POWER RUN.  BOTH PACKS OP CHECKS OKAY.  BOTH BLEED TEMPS AND PRESSURES NORMAL.
